# SDR J7SA0306201401

- Difficulty date: March 6, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N626FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2120
- Aircraft time: 2,682 hours, 2,140 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Coupling
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OVERHEAD CAS ILLUMINATED DURING CLIMB.  LANDING & TAXI WERE UNEVENTFUL.  TORQUED LOOSE COUPLINGS AT HORIZONTAL STABILIZER HEAT HOSE JOINTS.  OPS & LEAK CHECKED SATISFACTORY.
